# SDR 95UAL900045

- Difficulty date: July 21, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N641UA
- Make and model: Boeing 767322
- Aircraft serial: 25091
- Engine: Pwa PW4060
- System (JASC): 3150 · Central Warning
- Part: Pseu
- Part number: 849704
- Condition: Malfunctioned
- Location: Flight Deck
- Stage of operation: TX
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

AIRCRAFT RETURNED TO BLOCKS WITH EICAS AMBER ADVISORY MESSAGE FOR RIGHT OVERWING SLIDE.  REPLACED PSEU DUE TO ANNUNCIATOR PANEL LIGHT NOT ACCOMPANYING EICAS ADVISORY MESSAGE.  SUSPECT FAULTY DRIVER CARD.
